# SDR DALA2020010800135

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N326DN
- Make and model: Airbus A321-211
- Aircraft serial: 7845
- Aircraft time: 7,397 hours, 3,405 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20534100
- Part serial: DL4095
- Condition: Failed
- Location: Rt Mlg
- Part time: 4,939 hours, 2,129 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

BRAKES NORM BRK FAULT ECAM MESSAGE ON LANDING RIGHT BRAKES FAILED; FOUND #4 BRAKE SHEARED & ROTATED 180 DEGREES FROM NORMAL POSITION. BOTH HYDRAULIC LINES SEVERED, BRAKE TEMP MONITORING LINE KINKED & CONNECTOR DAMAGED. FWD HYDRAULIC LINE BRACKET UNDER SHIMMY DAMPER BROKEN. REMOVED AND REPLACED BRACKET PER A321 AMM 32-11-29. REMOVED AND REPLACED FWD & AFT BRAKE HYD LINES PER A321 AMM 29-00. REMOVED & REPLACED RT MLG BRAKE TEMP MONITORING UNIT PER A321 AMM 32-47-18. REMOVED & REPLACED #4 BRAKE PER A321 AMM 32-42. SN OFF: DL4095, SN ON: DL4280. REMOVED AND REPLACED #4 MAIN WHEEL & TIRE ASSY
